Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 187, NWS Jackson, KY

July 26, 2012Bath County, Fleming County, Montgomery County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Jul 26, 2012, 6:30 PM EDT for Bath County, Fleming County, Montgomery County, Kentucky. It was in force for 45 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 6:30 PM EDT (22:30 UTC)
Expired
Jul 26, 2012, 7:15 PM EDT
In force
45 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bath County, KY, Fleming County, KY, Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 6:44 PM EDTTSTM WND DMGSharpsburg, KYTREE ACROSS THE ROAD ON WEST TUNNEL HILL ROAD.
Jul 26, 6:50 PM EDTTSTM WND DMG3 N Mount Sterling, KYBILLBOARD DAMAGED ON US 60 EAST NEAR THE 133 EXIT.
Jul 26, 6:50 PM EDTTSTM WND DMGMount Sterling, KYLARGE LIMB ACROSS THE ENTRANCE TO 911 CENTER ON 200 OAK GROVE DRIVE.
Jul 26, 6:53 PM EDTTSTM WND DMG4 Wsw Mount Sterling, KYTREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK ROAD AND WINCHESTER ROAD.
Jul 26, 6:53 PM EDTTSTM WND DMG5 Wsw Mount Sterling, KYTREE DOWN NEAR THE INTERSECTION OF PREWITT GRASSY LICK ROAD AND WINCHESTER ROAD.
Jul 26, 6:57 PM EDTTSTM WND DMGOwingsville, KYTREE ACROSS ROAD AT SMOOT AVE. AND AT THE BRIDGE ON BYPASS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 6:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WUUS53 KJKL 262230
SVRJKL
KYC011-069-173-262315-
/O.NEW.KJKL.SV.W.0187.120726T2230Z-120726T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
630 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTH CENTRAL FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
  NORTHERN MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 715 PM EDT

* AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR NORTH MIDDLETOWN...OR 9
  MILES NORTH OF WINCHESTER...AND MOVING EAST AT 35 MPH. PENNY SIZE
  HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT STERLING...OWINGSVILLE...SIDEVIEW...GRASSY LICK...WADES
  MILL...KLONDIKE...PREWITT...JUDY...STOOPS...EWINGTON...CAMARGO...
  GATEWOODS STATION...COONS STATION...FLAT CREEK...UPPER SPENCER...
  HOWARDS MILL...BETHEL...LOWER SPENCER...OGGS STATION AND STEPSTONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3834 8367 3801 8372 3801 8374 3799 8377
      3800 8402 3812 8408 3817 8400 3819 8398
      3829 8386
TIME...MOT...LOC 2230Z 265DEG 30KT 3812 8411
WIND...HAIL 60MPH 0.75IN

$$

ABE
2 follow-up statements
146 
WWUS53 KJKL 262255
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
655 PM EDT THU JUL 26 2012

KYC011-069-173-262315-
/O.CON.KJKL.SV.W.0187.000000T0000Z-120726T2315Z/
MONTGOMERY KY-BATH KY-FLEMING KY-
655 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
FLEMING...WESTERN BATH AND NORTHERN MONTGOMERY COUNTIES UNTIL 715 PM
EDT...

AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR HOWARDS MILL...OR 6 MILES EAST
OF MOUNT STERLING...MOVING EAST AT 40 MPH. PENNY SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  OWINGSVILLE...PEELED OAK...WALKERS CROSSING...KENDALL SPRINGS...
  PEBBLE...ODESSA...HOPE...CROOKS...PRESTON...BOURBON FURNACE...
  CRAIGS...SLATE VALLEY...WYOMING AND OAKLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3834 8367 3801 8372 3801 8374 3799 8377
      3800 8402 3812 8408 3817 8400 3819 8398
      3829 8386
TIME...MOT...LOC 2255Z 276DEG 36KT 3806 8381
WIND...HAIL 60MPH 0.75IN

$$

ABE
101 
WWUS53 KJKL 262315
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
715 PM EDT THU JUL 26 2012

KYC011-069-173-262325-
/O.EXP.KJKL.SV.W.0187.000000T0000Z-120726T2315Z/
MONTGOMERY KY-BATH KY-FLEMING KY-
715 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FLEMING...
WESTERN BATH AND NORTHERN MONTGOMERY COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM EDT.

LAT...LON 3834 8367 3801 8372 3801 8374 3799 8377
      3800 8402 3812 8408 3817 8400 3819 8398
      3829 8386
TIME...MOT...LOC 2255Z 276DEG 36KT 3806 8381

$$

ABE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:30 PM EDT, 3 hours earlier.

Area forecast discussion, Jul 26, 3:30 PM EDT, 3 hours before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
330 PM EDT THU JUL 26 2012

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 300 PM EDT THU JUL 26 2012

CHALLENGING FORECAST FOR THE SHORT TERM. BEST DYNAMICS AND FORCING REMAIN
TO THE NORTH OF OUR AREA AT THIS TIME...BUT WITH CONTINUED INSOLATION
FOR SEVERAL MORE HOURS AIR MASS OVER EAST KY WILL CONTINUE TO
DESTABILIZE. LATEST GOES SOUNDER SHOWS LIFTED INDICES FROM -3 TO -5
OVER AREA...AND PLENTY OF LOW LEVEL MOISTURE IS IN PLACE WITH
DEWPOINTS IN THE LOWER TO MIDDLE 70S.

HOWEVER THE WINDOW FOR SEVERE WEATHER IN EAST KY LOOKS VERY LIMITED
DUE TO TIMING OF WHEN CONVECTION SHOULD ENTER THE AREA. BEST ESTIMATE
AT THIS TIME IS FOR CONVECTION TO ENTER THE FAR NORTH AROUND 8 PM.
WITH BEST FORCING REMAINING NORTH OF THE AREA AND THE FACT THAT WE
WILL BE LOSING DAYTIME HEATING DO NOT EXPECT CONVECTION THAT ENTERS
OUR AREA TO MAINTAIN SEVERE CHARACTERISTICS...IF IT IS SEVERE TO
BEGIN WITH...VERY FAR SOUTH AND EAST INTO THE FORECAST AREA.

THERE IS ALSO A WIDE RANGE OF MODEL SOLUTIONS FOR THE NEAR
TERM AS TO TIMING AND EXTENT OF SHOWERS AND THUNDERSTORMS TONIGHT AND
AGAIN ON FRIDAY INTO FRIDAY EVENING. FOR THE VERY NEAR TERM HAD BEEN
FAVORING THE HRRR WHICH HAD BEEN VERY CONSISTENT WITH SEVERAL RUNS IN
A ROW SHOWING THE SHOWERS AND THUNDERSTORMS MOVING INTO THE FAR
NORTH PART OF OUR AREA AROUND 01Z. HOWEVER THE LATEST...15Z RUN IS
KEEPING MOST OF OUR AREA DRY THROUGH 06Z. FOR NOW HAVE GONE WITH A
BLEND OF NEIGHBORING FORECAST OFFICE TIMING...CURRENT RADAR
TRENDS...ANALYSIS AND MODEL BLENDS.

ALL CONVECTION TONIGHT WILL BE PRE FRONTAL...AND WITH THE FRONT YET
TO PUSH INTO OUR AREA ON FRIDAY...ADDITIONAL THUNDERSTORMS WILL BE
POSSIBLE YET AGAIN...AS UPPER SHORT WAVE TROF MOVES ACROSS THE LAKES
AND OH VALLEY. THE 12Z NAM IS THE MOST AGGRESSIVE WITH THIS
IDEA...AND SPC HAS PLACED OUR ENTIRE AREA IN A SLIGHT RISK FOR
FRIDAY. THERE IS CONSIDERABLE QUESTION AS TO HOW MUCH INSTABILITY
WILL BE PRESENT ON FRIDAY THOUGH. WILL CARRY THUNDERSTORM CHANCES ON
FRIDAY FOR ONGOING MORNING CONVECTION AND ALSO CHANCE FOR
REDEVELOPMENT IN THE AFTERNOON...AND WILL CARRY SLIGHT CHANCE TO
CHANCE INTO FRIDAY NIGHT.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 330 PM EDT THU JUL 26 2012

THE PERIOD WILL BEGIN WITH AN UPPER LEVEL SHORTWAVE TROUGH PUSHING
EAST OF THE AREA WITH RISING HEIGHTS ACROSS THE REGION ON SAT. UPPER
LEVEL RIDGING WILL GENERALLY DOMINATE THE WEEKEND WITH SFC HIGH
PRESSURE BUILDING INTO THE OHIO VALLEY BEFORE SHIFTING EAST AT THE
END OF WEEKEND. HOWEVER...BY EARLY NEXT WEEK THE RIDGE BECOME
ESTABLISHED A BIT FURTHER SOUTHWEST IN THE SOUTHERN PLAINS WITH THE
REGION ENDING UP IN NW FLOW ALOFT BETWEEN THIS RIDGE AND TROUGHING
OVER THE GREAT LAKES...NORTHEAST AND DOWN ALONG THE EASTERN
SEABOARD. THIS OVERALL PATTERN WILL REMAIN UNCHANGED TROUGH THE END
OF THE PERIOD.

THIS SCENARIO WILL LEAD TO A RATHER QUIET AND PLEASANT PATTERN OVER
THE WEEKEND AND YIELD MORE ACTIVE WEATHER WITH THE THREAT OF
CONVECTION. THIS CONVECTION SHOULD LARGELY HAVE A DIURNAL COMPONENT
TO IT...BUT MCS NOCTURNAL CONVECTION WILL ALSO BE POSSIBLE. TIMING OF
THE THE GREATEST THREAT OF NOCTURNAL CONVECTION IS LOW ATTM...ALTHOUGH
MODELS TO POINT TOWARD SOME OF THIS POSSIBLY OCCURRING ON MON NIGHT.
WE WENT WITH SLIGHT CHANCE POPS IN THE SW LATE ON SUN NIGHT WITH
CHANCE POPS WITH THE DIURNAL FLAVOR FROM THEN ON.

AS FOR TEMPS...MAX TEMPS SHOULD AVERAGE NEAR NORMAL THROUGH THE
PERIOD...WITH THE GREATEST DEPARTURE IN OVERNIGHT LOWS FROM TUE NIGHT
ON. MIN T ON SAT NIGHT...IN THE LOW TO MID 60S MAY BE THE LOWEST
OBSERVED SO FAR THIS MONTH IN VALLEY LOCATIONS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 145 PM EDT THU JUL 26 2012

VFR CONDITIONS WILL PREVAIL THROUGH THE AFTERNOON AND INTO THE
EVENING...THOUGH THERE WILL BE WIND GUSTS TO AROUND 20 KNOTS FROM THE
SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE NORTHERN PART OF
THE FORECAST AREA AROUND 01Z IN ADVANCE OF AN APPROACHING COLD FRONT.
THUNDERSTORMS ARE THEN EXPECTED TO ADVANCE ACROSS THE FORECAST AREA
DURING THE OVERNIGHT PERIOD...WITH CONDITIONS TO MVFR OR IFR. ONCE
THE THUNDERSTORMS PASS EXPECT IFR TO MVFR CONDITIONS IN FOG AND LOW
CLOUD TO PERSIST INTO THE DAY ON FRIDAY. CONDITIONS WILL IMPROVE BACK
TO VFR DURING THE DAY FRIDAY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR KYZ044-050>052.

&&

SHORT TERM...SBH
LONG TERM....JP
AVIATION...SBH
Hazardous weather outlook, Jul 26, 3:53 PM EDT, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
353 PM EDT THU JUL 26 2012

KYZ044-050>052-271200-
FLEMING-MONTGOMERY-BATH-ROWAN-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD
353 PM EDT THU JUL 26 2012

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 105 DEGREES LATE THIS
AFTERNOON.

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE PRIMARY THREATS WITH
ANY STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN WHICH COULD
RESULT IN NUISANCE FLOODING OR ISOLATED OCCURRENCES OF FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND FRIDAY EVENING. ANY
STORMS THAT OCCUR FRIDAY AFTERNOON COULD BE BE SEVERE WITH DAMAGING
WINDS BEING THE PRIMARY THREAT.

THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WIND OR FLASH FLOODING
TO THE NATIONAL WEATHER SERVICE IN JACKSON.

KYZ058>060-068-069-079-080-083>088-104-106>120-271200-
ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-
MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-
MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-
MARTIN-PIKE-
INCLUDING THE CITIES OF...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
353 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDEX VALUES WILL BE AROUND 100 DEGREES LATE THIS AFTERNOON.

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE PRIMARY THREATS WITH
ANY STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN WHICH COULD
RESULT IN NUISANCE FLOODING OR ISOLATED OCCURRENCES OF FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY AND FRIDAY EVENING. ANY
STORMS THAT OCCUR FRIDAY AFTERNOON COULD BE BE SEVERE WITH DAMAGING
WINDS BEING THE PRIMARY THREAT.

THUNDERSTORMS ARE ALSO POSSIBLE AT TIMES FROM MONDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WIND OR FLASH FLOODING
TO THE NATIONAL WEATHER SERVICE IN JACKSON.

SBH

In the hours before

Special weather statement, Jul 26, 6:23 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
623 PM EDT THU JUL 26 2012

KYZ044-051-052-262315-
ROWAN-BATH-FLEMING-
623 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 715
PM EDT THURSDAY EVENING...

   NORTHERN ROWAN...
   NORTHWESTERN BATH AND
   FLEMING.

AT 623 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF SHARPSBURG...OR 15 MILES NORTHEAST OF PARIS...MOVING EAST AT 45
MPH.

LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...COWAN AROUND
630 PM EDT...PECKS RIDGE AROUND 635 PM EDT...POPLAR PLAINS AROUND 640
PM EDT...WALLINGFORD AROUND 645 PM EDT...MUSES MILLS AROUND 650 PM
EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

ABE

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:13 AM EDTHeat AdvisoryJKLBath, Fleming, Montgomery, Rowan8 hr
Jul 26, 7:01 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Menifee, Montgomery, Rowan29 min
Jul 26, 7:18 PM EDTSevere Thunderstorm WarningJKLMontgomery, Powell27 min
Jul 26, 7:36 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Powell, Rowan39 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.